A Caltech Library Service

Dual Superconformal Symmetry of the ABJM Theory

Lipstein, Arthur E. (2011) Dual Superconformal Symmetry of the ABJM Theory. Nuclear Physics B - Proceedings Supplements, 216 . pp. 249-251. ISSN 0920-5632. doi:10.1016/j.nuclphysbps.2011.05.003.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We summarize the proof that all tree-level amplitudes of the ABJM theory enjoy dual superconformal symmetry. This note is based on arXiv:1008.0041 [hep-th] and arXiv:1012.5032 [hep-th].

Item Type:Article
Related URLs:
URLURL TypeDescription
Lipstein, Arthur E.0000-0002-0213-186X
Additional Information:© 2011 Elsevier B.V. Available online 21 July 2011. I would like to thank my co-authors on the papers on which this note was based, notably Dongmin Gang, Yu-tin Huang, Eunkyung Koh, and Sangmin Lee. I would also like to thank the organizers of the Cargese Summer School “String Theory: Formal Developments and Applications” where some of the work described in this note was carried out. My work is supported in part by the US DOE grant DE-FG02-92ER40701.
Group:Caltech Theory
Funding AgencyGrant Number
Department of Energy (DOE)DE-FG02-92ER40701
Record Number:CaltechAUTHORS:20120106-135027419
Persistent URL:
Official Citation:Arthur E. Lipstein, Dual Superconformal Symmetry of the ABJM Theory, Nuclear Physics B - Proceedings Supplements, Volume 216, Issue 1, July 2011, Pages 249-251, ISSN 0920-5632, 10.1016/j.nuclphysbps.2011.05.003. (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:28704
Deposited By: Ruth Sustaita
Deposited On:06 Jan 2012 22:08
Last Modified:09 Nov 2021 16:59

Repository Staff Only: item control page